MathSciNet Relay Station
MathSciNet bibliographic data
MR1658612 (2000b:49004) 49J10 (35J85 49N60)
Caffarelli, L. A. The obstacle problem revisited. J. Fourier Anal. Appl. 4 (1998), no. 4-5, 383–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement